Author of the publication

ON COMPUTATIONS OF THPD MATRICES

, , and . Applied Mathematics and Sciences: An International Journal (MathSJ), 1 (3): 73 - 81 (December 2014)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

No persons found for author name V.J.Devaraaj,
add a person with the name V.J.Devaraaj,
 

Other publications of authors with the same name

ON COMPUTATIONS OF THPD MATRICES, , and . Applied Mathematics and Sciences: An International Journal (MathSJ), 1 (3): 73 - 81 (December 2014)